Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 21, 2014, 08:10:05 AM

Login with username, password and session length


Members
  • Total Members: 23510
  • Latest: yuanti
Stats
  • Total Posts: 639630
  • Total Topics: 48549
  • Online Today: 210
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 111
Total: 115

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: stocrin  (Read 2413 times)

0 Members and 1 Guest are viewing this topic.

Offline mousey

  • Member
  • Posts: 22
stocrin
« on: July 01, 2008, 11:31:50 AM »
Hi All,

Just like to ask what are most serious side effects one can get from after taking stocrin? Rashes?
:: Believe in a cure ::

Offline keyite

  • Member
  • Posts: 514
Re: stocrin
« Reply #1 on: July 01, 2008, 12:35:58 PM »
Hey - Stocrin is also known as Sustiva - you can read more about it and its potential side effects here:
http://www.aidsmeds.com/archive/Sustiva_1615.shtml

Remember side effects are very dependent on the individual - some people get them, some people don't.

Offline LordBerners

  • Member
  • Posts: 415
Re: stocrin
« Reply #2 on: July 11, 2008, 12:53:47 PM »
I'm about to start back for the third time on Stocrin (Sustiva) with Truvada, and I'm dreading it.  The first two times I did have the poor sleep, dreaming, dizziness, etc. that many have described, but by far my worst side effect, and the one which caused me to drop the meds, was loss of appetite and finding food's taste and texture disgusting.  I have never found any reference to this side effect anywhere.
Please, just call me Berners.. or Baron.

Offline cubbybear

  • Member
  • Posts: 510
  • Joined August 2005.
Re: stocrin
« Reply #3 on: July 12, 2008, 09:55:00 PM »
I've been on stocrin for coming up to 3 years now, it was in my first regimen, and when I first started it, it was playing major havoc with me, rashes, dizziness, that stoned feeling, major mood swings, funky dreams and more.. Despite people saying get off it, it was doing it's job of keeping me undetectable so I stuck with it, and now I pop those orange lollies like they are jelly beans.  Even on a really fatty meal, I don't even get the slightest head spin.. no dreams, no nothing. 

To be honest.. I kinda miss the drunk feeling :)

It's not for everyone, but if you can get over the initial side effects, and some people don't get any.. then it's all good.  Mine only lasted for about 6 months tops.. then vanished.
There's a bear in there!
Positive since 2000
Diagnosed 17/9/2005 CD4 35 VL 293,000
Meds 23/9/2005 Sustiva/Truvada
Currently CD4 232 VL Undetectable

Offline mousey

  • Member
  • Posts: 22
Re: stocrin
« Reply #4 on: July 13, 2008, 01:40:36 PM »
hey there,

Today is the 11th day of my bf taking Sustiva switch, after his severe side effetcs from viramune.
Besides his first day of extreme head spins, nausea and stomach upsets for the subsequent days (which still persist now...) And the vomiting incidents, everything seems to be normal.

We came to a conclusion that No Spicy Food is allowed. As the vomit situations happened right after consuming spicy meals. And also to have meals 2 to 3 hours before medication - his body takes a whole load time to digest food completely before his medication - which he experiences indigestion all the time... (Also a precaution to avoid vomit out his medicines)
:: Believe in a cure ::

Offline ashton

  • Member
  • Posts: 3
Re: stocrin
« Reply #5 on: July 14, 2008, 10:53:40 PM »
I was miserable for 5 months on Sustiva (though it worked really well) and got my life on back when I switched to Truvada + Viramune.  Still undetectable, praise God!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.